Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Systems of infinitely many linear differential equations of infinite order, with constant coefficients


Author: I. M. Sheffer
Journal: Trans. Amer. Math. Soc. 31 (1929), 281-289
MSC: Primary 34A35; Secondary 34A30, 34G10
DOI: https://doi.org/10.1090/S0002-9947-1929-1501483-8
MathSciNet review: 1501483
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A35, 34A30, 34G10

Retrieve articles in all journals with MSC: 34A35, 34A30, 34G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1929-1501483-8
Article copyright: © Copyright 1929 American Mathematical Society